Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS North Platte, NE

July 6, 2010Cherry County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 6, 2010, 2:56 PM MDT for Cherry County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2010, 2:56 PM MDT (20:56 UTC)
Expired
Jul 6, 2010, 6:00 PM MDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Cherry County, NE

The radar

The North Platte radar (KLNX), 86 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 501 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
501 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

587 
WGUS53 KLBF 062056
FFWLBF
NEC031-070000-
/O.NEW.KLBF.FF.W.0016.100706T2056Z-100707T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 700 PM CDT

* AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA.  DOPPLER RADAR SUGGESTED THAT OVER THREE INCHES OF    
  RAIN HAS FALLEN OVER THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.



THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...NIOBRARA 
RIVER...GORDON CREEK...STEER CREEK AND SNAKE RIVER.

LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080

$$

JACOBS
2 follow-up statements
855 
WGUS73 KLBF 062228
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT TUE JUL 6 2010

NEC031-070000-
/O.CON.KLBF.FF.W.0016.000000T0000Z-100707T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHERRY NE-
528 PM CDT TUE JUL 6 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL CHERRY COUNTY
UNTIL 700 PM CDT...

AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.  
DOPPLER RADAR ESTIMATED THAT THREE INCHES OF RAIN FELL EARLIER 
ACROSS THE WARNED AREA.  

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.


THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
NIOBRARA RIVER...GORDON CREEK AND SNAKE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.

&&

LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080

$$

JACOBS
222 
WGUS73 KLBF 062355
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
655 PM CDT TUE JUL 6 2010

NEC031-070009-
/O.EXP.KLBF.FF.W.0016.000000T0000Z-100707T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHERRY NE-
655 PM CDT TUE JUL 6 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL CHERRY
COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4275 10065 4263 10078 4266 10088 4279 10080

$$

JACOBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:44 AM MDT, 12 hours 12 minutes earlier.

Area forecast discussion, Jul 6, 2:44 AM MDT, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 AM CDT TUE JUL 6 2010

.DISCUSSION...
U/A ANALYSIS CONTINUES TO SHOW TROF OVER WESTERN CANADA INTO THE
NORTHERN GREAT BASIN WITH WATER VAPOR SHOWING STRONGER S/W DIGGING
INTO NORTHERN ROCKIES. GOES DPI TPW PRODUCT/RAOBS SHOWING THE MORE
TROPICAL AIRMASS HAS BEEN PUSHED ALONG AND EAST OF THE MO RIVER
VALLEY THIS MORNING. AT THE SFC FRONTAL BOUNDARY HAS BEEN NEARLY
STATIONARY...EXTENDING FROM EASTERN DAKOTAS INTO SOUTHEAST WYOMING.
SCATTERED CONVECTION FIRING ACROSS THE NORTHERN HIGH PLAINS THIS
MORNING APPARENTLY DUE TO ENERGY MOVING OUT OF ROCKIES TROF. THE
BOUNDARY ACROSS NW NEB MAY DRIFT NORTHWARD SOME DUE TO THE FLOW
ALOFT...BUT SHOULD BECOME MORE DEFINED BY MID AFTERNOON AS TEMPS
SOUTH OF THE BOUNDARY REACH INTO THE MID 80S AND UPPER 70S TO THE
NORTH. NO DISTINGUISHABLE PIECE OF ENERGY UPSTREAM ATTM BUT MAJORITY
OF THE MODELS HAVE CONVECTION FIRING ALONG THE FRONT BY LATE
AFTERNOON INTO THE EVENING HOURS. THE STRONGER SHEAR LOOKS TO BE IN
VCNTY OF THE FRONT WHERE MOISTURE SHOULD POOL AND LEAD TO MODERATE
INSTABILITY AND AN INITIAL THREAT OF SEVERE WX IN THE FORM OF LARGER
HAIL AND GUSTY WINDS. SOME CONCERN FOR HEAVY RAINFALL AS WELL IF
CELLS BEGIN TO TRAIN BEHIND THE FRONT. 305K THETA SFC DOES SHOW SOME
HINT OF THE SOUTHERN PLAINS TROPICAL MOISTURE BEING TRANSPORTED INTO
WESTERN NEBRASKA LATE THIS EVENING AND THICKNESS LINE TEMPORARILY
BECOME DIFFLUENT OVER THE AREA BEFORE MID LEVEL TROF DIGS INTO
WESTERN DAKOTAS. SREF PROBS ALSO INDICATING SOME THREAT OF GREATER
THAN 1 INCH RAINFALL AMOUNTS OVER WESTERN ZONES OVERNIGHT. WITH THE
HVY RAINFALL FROM LAST NIGHT THREAT MAY BE GREAT ENOUGH FOR WATCH
LATER TODAY IF CONFIDENCE INCREASES AND WILL PASS ALONG THIS THREAT.
FRONT SHOULD BE FORCED INTO SOUTHERN NEBRASKA BY MORNING ESPECIALLY
IF CONVECTION IS STRONG ENOUGH AND LIFT OVER THIS FRONT SHOULD
CONTINUE TO BRING SHOWERS AND ISOLATED THUNDERSTORMS TO CWA ON
WEDNESDAY. FAIRLY COOL AIR DROPPING IN WITH THE SFC HIGH AND TEMPS
MAY STRUGGLE TO REACH 70 IN PARTS OF WESTERN NEB UNDER CLOUDY SKIES.
UPPER TROF WILL SWING THROUGH WEDNESDAY NIGHT AND END THE PCPN
THREAT THROUGH END OF THE WEEK WITH THE NEXT THREAT FOR PCPN LOOKING
THE BEST OVER THE WEEKEND AS TEMPS MAY A REBOUND BACK TOWARD
SEASONAL.

&&

.AVIATION...

FRONT WILL BE STALLED OVER NORTHWEST NEBRASKA PANHANDLE WITH FROPA
DELAYED AT KVTN AND KLBF. VISUAL FLIGHT RULES EXPECTED AT KVTN
THROUGH THE AFTERNOON WITH INCREASING HIGH AND MID CLOUDS AFTER 18Z.
FROPA EXPECTED BY 4Z ON THE 7TH. GUSTY WINDS TO 35 KT WITH TRW
ASSOCIATED WITH THE FROPA.

KLBF WILL SEE INCREASING HIGH AND MID CLOUDS THROUGH LATE AFTERNOON
FROM THE NORTHWEST. SOUTHEAST WINDS THROUGH THE AFTERNOON WITH GUSTS
TO 24 KTS. VISUAL FLIGHT RULES THROUGH 6Z ON THE 7TH. EARLY MORNING
FROPA AT KLBF BETWEEN 06 AND 12Z ON THE 7TH WITH TRW AND GUSTY WINDS
TO 30KTS WITH FROPA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

13/POWER
Hazardous weather outlook, Jul 6, 2:02 PM MDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT TUE JUL 6 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-072015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
302 PM CDT TUE JUL 6 2010 /202 PM MDT TUE JUL 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN
NEBRASKA WEST OF A LINE FROM ONEILL TO BROKEN BOW...TO NORTH
PLATTE...TO IMPERIAL. A COLD FRONT WILL MOVE SOUTHEAST ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREAT WITH
THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS...AN ISOLATED TORNADO IS POSSIBLE.

HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS TONIGHT. AREAS OF
THE SOUTHEAST NEBRASKA PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA THAT HAD AN INCH TO TWO INCHES OF RAINFALL SUNDAY NIGHT
MAY BE PRONE TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR STORMS AND LOCALLY FLASH FLOODING CONTINUES
THROUGH THE DAYTIME HOURS ON WEDNESDAY. THUNDERSTORM RETURN TO
THE FORECAST ON SATURDAY AND SUNDAY AS A LOW PRESSURE SYSTEM
MOVES ONTO THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jul 6, 11:56 AM MDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1256 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 WNW NORTH PLATTE      41.14N 100.79W
07/05/2010  M1.49 INCH       LINCOLN            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       3 SW CHAMPION           40.43N 101.75W
07/05/2010  M1.36 INCH       CHASE              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       4 SSE STAPLETON         41.43N 100.48W
07/05/2010  M1.30 INCH       LOGAN              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       OSHKOSH                 41.41N 102.34W
07/05/2010  M2.60 INCH       GARDEN             NE   MESONET

            REPORT WAS FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT
            AND INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       9 ENE CHAPPELL          41.14N 102.31W
07/05/2010  M2.15 INCH       DEUEL              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       9 NNE BRULE             41.22N 101.82W
07/05/2010  M2.08 INCH       KEITH              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       3 S GRANT               40.80N 101.73W
07/05/2010  M2.00 INCH       PERKINS            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       3 ENE BRULE             41.11N 101.83W
07/05/2010  M1.92 INCH       KEITH              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       12 WSW HAYES CENTER     40.44N 101.23W
07/05/2010  M1.79 INCH       HAYES              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       2 W OGALLALA            41.13N 101.76W
07/05/2010  M1.75 INCH       KEITH              NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       6 NW HERSHEY            41.22N 101.08W
07/05/2010  M1.73 INCH       LINCOLN            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       4 ENE WELLFLEET         40.77N 100.66W
07/05/2010  M1.72 INCH       LINCOLN            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       3 N GRANT               40.89N 101.73W
07/05/2010  M1.70 INCH       PERKINS            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       9 WSW WALLACE           40.79N 101.32W
07/05/2010  M1.51 INCH       PERKINS            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       8 SW MADRID             40.77N 101.65W
07/05/2010  M1.61 INCH       PERKINS            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     HEAVY RAIN       2 WNW NORTH PLATTE      41.14N 100.81W
07/05/2010  M1.28 INCH       LINCOLN            NE   MESONET

            STORM TOTAL RAINFALL ENDING AT 700 AM CDT. REPORT WAS
            FURNISHED BY A NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

&&

SJC
Special weather statement, Jul 6, 2:13 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT TUE JUL 6 2010

NEZ005-006-094-062100-
EASTERN CHERRY NE-KEYA PAHA NE-WESTERN CHERRY NE-
313 PM CDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY AND WESTERN
KEYA PAHA COUNTIES UNTIL 400 PM CDT/300 PM MDT/...

AT 305 PM CDT/205 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
WEST OF SMITH FALLS STATE PARK TO 11 MILES NORTHWEST OF HIGHWAY 97
CROSSING THE NORTH LOUP RIVER...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SMITH FALLS STATE PARK...
  SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...
  SPARKS...
  BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA...
  HIGHWAY 97 MILE MARKER 110...
  HIGHWAY 97 MILE MARKER 100...
  HIGHWAY 20 MILE MARKER 210...
  HIGHWAY 12 MILE MARKER 30...

THOUGH NOT IMMEDIATELY SEVERE...THIS LINE OF STORMS WILL BE
MONITORED CLOSELY. IF IT INTENSIFIES FURTHER...A WARNING WILL BE
ISSUED. PERSONS IN NORTHEASTERN AND EAST CENTRAL CHERRY COUNTY
SHOULD CLOSELY MONITOR THE LATEST STATEMENTS.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT (9 PM MDT)
FOR NORTH CENTRAL NEBRASKA.

BUTTLER
Special weather statement, Jul 6, 2:56 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT TUE JUL 6 2010

NEZ004-022-023-094-062145-
GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE-
256 PM MDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...
SOUTHEASTERN SHERIDAN...NORTHWESTERN GRANT AND NORTHERN GARDEN
COUNTIES UNTIL 345 PM MDT...

AT 252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JERRY LAKE...OR 32 MILES NORTH OF OSHKOSH...
MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JERRY LAKE...
  HERMAN LAKE...
  PATTERSON LAKE...
  KINCAID LAKE...
  LAKESIDE...
  DOMINICK LAKE...
  ELLSWORTH...
  BINGHAM...
  KENNEDY LAKE...
  WATSON LAKE...
  ASHBY...
  HIGHWAY 250 MILE MARKER 10...

THOUGH NOT IMMEDIATELY SEVERE...THIS STORM WILL BE MONITORED
CLOSELY. IF IT INTENSIFIES FURTHER...A WARNING WILL BE ISSUED.

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 2:08 PM MDTFlash Flood WatchLBFDeuel, Garden, Keith, Perkins18 hr
Jul 6, 3:33 PM MDTSevere Thunderstorm WarningLBFCherry57 min
Jul 6, 4:08 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant52 min
Jul 6, 4:16 PM MDTAreal Flood AdvisoryLBFGarden, Grant, Sheridan3 hr
Jul 6, 4:20 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Jul 6, 4:32 PM MDTSevere Thunderstorm WarningLBFCherry58 min
Jul 6, 5:28 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry62 min

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.